Alert archive / Iowa / Flash Flood Watches in 2017
Flash Flood Watch 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Jul 20, 2017, 3:55 PM CDT for 13 counties in Iowa; 8 counties in Illinois. It took effect at Jul 21, 2017, 4:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2017, 3:55 PM CDT (20:55 UTC)
- In effect from
- Jul 21, 2017, 4:00 PM CDT
- Expired
- Jul 22, 2017, 8:32 AM CDT
- In force
- 17 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
All 21 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Muscatine County, IA, Scott County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 35 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
577 WGUS63 KDVN 202055 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 355 PM CDT Thu Jul 20 2017 ...More Heavy Rainfall Possible Friday Afternoon through Saturday Morning... .Additional rounds of heavy rain producing thunderstorms may affect portions of northwestern Illinois Friday afternoon through Saturday morning. This heavy rain, coupled with the already saturated ground, could result in flash flooding across far northwestern Illinois. ILZ001-002-007-210500- /O.NEW.KDVN.FF.A.0004.170721T2100Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 355 PM CDT Thu Jul 20 2017 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for a portion of northwest Illinois, including the following areas, Carroll, Jo Daviess, and Stephenson. * From Friday afternoon through Saturday morning * Heavy rainfall of 1 to 3 inches with locally higher amounts possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
6 follow-up statements
443 WGUS63 KDVN 210148 FFADVN Flood Watch National Weather Service Quad Cities IA IL 848 PM CDT Thu Jul 20 2017 ...More Heavy Rainfall Possible Friday Afternoon through Saturday Morning... .Additional rounds of heavy rain producing thunderstorms may affect portions of northwestern Illinois Friday afternoon through Saturday morning. This heavy rain, coupled with the already saturated ground from heavy rain last night, could result in flash flooding across portions of far northwestern Illinois. ILZ001-002-007-211000- /O.CON.KDVN.FF.A.0004.170721T2100Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 848 PM CDT Thu Jul 20 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * A portion of northwest Illinois, including the following areas, Carroll, Jo Daviess, and Stephenson. * From Friday afternoon through Saturday morning * Heavy rainfall of 1 to 3 inches with locally higher amounts possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
956 WGUS63 KDVN 210828 FFADVN Flood Watch National Weather Service Quad Cities IA IL 328 AM CDT Fri Jul 21 2017 ...More Heavy Rainfall Possible Friday Afternoon through Saturday Morning... .Additional rounds of heavy rain may affect portions of northwestern Illinois Friday afternoon through Saturday morning. This heavy rain, coupled with the already saturated ground, could result in flash flooding across portions of far northwestern Illinois. ILZ001-002-007-211630- /O.CON.KDVN.FF.A.0004.170721T2100Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 328 AM CDT Fri Jul 21 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * A portion of northwest Illinois, including the following areas, Carroll, Jo Daviess, and Stephenson. * From this afternoon through Saturday morning * Heavy rainfall of 1 to 3 inches with locally higher amounts possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
537 WGUS63 KDVN 211610 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1110 AM CDT Fri Jul 21 2017 ...More heavy rainfall possible from late this afternoon through Saturday Morning... .Additional rounds of heavy rain may affect portions of northwestern Illinois from late this afternoon through Saturday morning. This heavy rain, coupled with the already saturated ground, could result in flash flooding across portions of far northwestern Illinois. There may be the need to expand the watch further west and south with this afternoon's update. ILZ001-002-007-220015- /O.CON.KDVN.FF.A.0004.170721T2100Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 1110 AM CDT Fri Jul 21 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * A portion of northwest Illinois, including the following areas, Carroll, Jo Daviess, and Stephenson. * From late this afternoon through Saturday morning * Heavy rainfall of 1 to 3 inches with locally higher amounts possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
761 WGUS63 KDVN 212010 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 310 PM CDT Fri Jul 21 2017 ...Heavy rainfall and flash flooding possible from late this afternoon through Saturday Morning... .Additional rounds of heavy rain will affect portions of eastern Iowa into northwestern Illinois from late this afternoon through Saturday morning. After heavy rain producing thunderstorms impact the area late this afternoon and evening, additional late night storms may develop and move along the same areas. These swaths of heavy rain, coupled with the already saturated ground, could result in flash flooding across portions of the watch area. IAZ040>042-051>054-063>068-ILZ009-015>018-220415- /O.EXA.KDVN.FF.A.0004.170721T2100Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Whiteside-Rock Island-Henry IL- Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin 310 PM CDT Fri Jul 21 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... The National Weather Service in Quad Cities has expanded the * Flash Flood Watch to include portions of Illinois and Iowa, including the following areas, in Illinois, Bureau, Henry IL, Putnam, Rock Island, and Whiteside. In Iowa, Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque, Iowa, Jackson, Johnson, Jones, Linn, Muscatine, and Scott. * Through Saturday morning * Heavy rainfall of 1 to 3 inches with locally higher amounts possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ ILZ001-002-007-220415- /O.CON.KDVN.FF.A.0004.170721T2100Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 310 PM CDT Fri Jul 21 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * A portion of northwest Illinois, including the following areas, Carroll, Jo Daviess, and Stephenson. * Through Saturday morning * Heavy rainfall of 1 to 3 inches with locally higher amounts possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
970 WGUS63 KDVN 220828 FFADVN Flood Watch National Weather Service Quad Cities IA IL 328 AM CDT Sat Jul 22 2017 ...Heavy rainfall and flash flooding likely into this morning... .Heavy rain across parts of eastern Iowa and northwestern Illinois will continue into this morning. With the ground already saturated from rounds of heavy rain, flash flooding is likely across portions of the watch area. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-221400- /O.CON.KDVN.FF.A.0004.000000T0000Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin 328 AM CDT Sat Jul 22 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of Illinois and Iowa, including the following areas, in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Putnam, Rock Island, Stephenson, and Whiteside. In Iowa, Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque, Iowa, Jackson, Johnson, Jones, Linn, Muscatine, and Scott. * Until 9 AM CDT this morning * Additional heavy rainfall around an inch is possible. * Impacts could include flooded roads and intersections, river flooding, and possible rock and mud slides in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
647 WGUS63 KDVN 221332 FFADVN Flood Watch National Weather Service Quad Cities IA IL 832 AM CDT Sat Jul 22 2017 ...Heavy rain risk has ended... IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-221445- /O.CAN.KDVN.FF.A.0004.000000T0000Z-170722T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin 832 AM CDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Illinois and Iowa has been cancelled. The heavy rain risk has ended. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jul 20, 3:46 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 20, 3:46 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
346 PM CDT Thu Jul 20 2017
.SYNOPSIS...
Issued at 330 PM CDT Thu Jul 20 2017
Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through the first half of the
weekend, before northwest flow brings about a reprieve from the
storms, heat and humidity by early next week. Until then, flooding
rains possible for select areas of the CWA, and resultant river
flooding. Current area more sensitive right now are far northwestern
IL that got hit with heavy rain last night.
&&
.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Jul 20 2017
Tonight...Will keep ongoing heat headlines going through at least
Fri evening, but with temporary bouts of storms and convective
debris producing some passing breaks in the excessive heat.
As for storm chances tonight, see two scenarios unfolding. First one
is in the VCNTY of the above mentioned front acrs central IA along
and south of I80, where LLVL moisture convergence is occurring. This
would be this evening where isolated to sctrd storms could fire, if
the EML can be overcome. The other zone would be along elevated warm
front draped acrs the north half of IA, into northwest IL where CU
field is ongoing. This could be more from mid evening and into the
overnight, early Fri morning hours. Will cover potentials with low
to moderate chance POPS. If storms could get going, despite marginal
shear, a few could be strong with gusty winds and locally heavy
rainfall. Patchy fog possible in pooled sfc DPT fields and light
winds later tonight into early morning.
Friday...Whatever thunderstorm activity lingers out of Thu night into
Fri morning may diurnally wane. This should allow some of the heat
to rebuild, thus the ongoing heat headlines. But some areas to the
north may not recover and stay below true excessive heat criteria.
Then the main from will try to retreat north, possibly adjusting
it's way from northwest of Cedar Rapids, to princeton IL by evening.
This could be the late afternoon focus for more storms. With more
organized storm clusters developing acrs southern MN and looking to
propagate east-southeast along thermal gradient, along with the late
afternoon frontal alignment locally opening up NW IL to more
storms, will issue a Flash Flood watch for the 3 NW IL counties hard
hit by heavy rain last night, Jo Daviess, Stephenson, and Carroll
from 21z Fri through 14z Sat. Strong to severe storms possible Fri
afternoon where they fire. ..12..
.LONG TERM...(Friday Night through Thursday)
ISSUED AT 330 PM CDT Thu Jul 20 2017
Hot & humid with storms and heavy rains with risk of severe into
Saturday...then return to cooler and drier conditions.
Long Term Forecast Confidence Assessment...fair or average with by
far the primary issue is timing, intensity and coverage of
convection abd heavy rainfall Friday night into Saturday AM due to
feedback issues.
Friday night...expect moderate to locally heavy rains over NE 1/2 of
area with retreating warm front and low pressure system with some
portions receiving 1 to 3 inches possible. This in far NE sections
is enough to warrant Flash Flood Watch over NE 3 counties that got
lots of water last 24 hours. Some severe also possible with
damaging winds main risk. Mins of in the lower to middle 70s due
to high dewpoints and clouds are reasonable.
Saturday and Saturday night...another hot and humid day with highs
into lower to middle 90s with heat indices 100 to 105 degrees over
all but far north sections. Some concern POPS may be too low for
later shifts to reassess into Saturday night. Mins in the upper 60s
to lower 70s are expected as drier air starts to move in.
Sunday...Turning a bit cooler and definitely less humid as NW winds
allow for dewpoints to fall through the day. Decent gradient with
lower 80s north to lower 90s south as core of cool air doesn't
arrive until later in the day into Monday.
Sunday night through Tuesday Night...fair with Canadian high
pressure and slightly below normal temperatures with highs 75 to 85
and lows 55 to to 65 and moderately low humidity.
Wednesday through Thursday...near to slightly above normal as higher
moisture and more humid air allows for chances of typical late
summer convection mostly in PM hours.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 100 PM CDT Thu Jul 20 2017
Challenging fcst with respect to what boundary possibly lights up
with sctrd showers/storms later this afternoon and evening, and
if any late night convection moves in or develops overhead. Some
of the latest HiRes models suggest a boundary along and just south
of I80 possibly the focus for late afternoon and evening storms,
that may impact the MLI and north BRL sites, then will have to
watch for late night/after midnight into early Fri morning storms
further north possibly getting into the VCNTY of CID and DBQ. The
stronger storms will produce temporary MVFR to IFR conditions
from heavy rain reduced VSBYs and lowered CIGs, as well a possible
strong gusty winds at variable directions(but most likely from
the west or northwest). Otherwise mainly VFR conditions until late
tonight when some MVFR fog may develop as winds go light. Even a
chance for patchy dense fog in some spots...but low confidence in
this potentail and where it may occur. ..12..
&&
.HYDROLOGY...
Issued at 330 PM CDT Thu Jul 20 2017
Rivers...have issued a Flood Watch for points on Rock River due to
last nights widespread heavy rains of 2 to 5+ inches in the basin
averages. If additional widespread heavy rains occur Friday
night...then major flooding is likely in many or all most forecast
points.
Rainfall...area rains very possible in northeast sections could be
locally widespread 2 plus inches. This could result in local flash
flooding issues in areas that received over 2 inches last night.
This is the reason for the Flash Flood Watch in the northeast.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
Linn.
Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
Whiteside.
Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.
Flash Flood Watch from Friday afternoon through Saturday morning
for Carroll-Jo Daviess-Stephenson.
MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...Nichols
AVIATION...12
HYDROLOGY...NicholsHazardous weather outlook, Jul 20, 3:38 PM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 338 PM CDT Thu Jul 20 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-212045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 338 PM CDT Thu Jul 20 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms with strong winds, small hail and torrential rainfall will impact portions of eastern Iowa and northwest Illinois early this morning. Heavy rain falling on areas already saturated from recent storms may lead to localized flash flooding. Later this afternoon and tonight, scattered thunderstorms may redevelop across eastern Iowa and northwest Illinois. These storms will have the potential to produce damaging wind, large hail and torrential rainfall. Area rivers are expected to experience flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Friday through Saturday...several rounds of thunderstorm complexes will push across portions of the outlook area, mainly along and north of Interstate 80. There is the potential for these storms to be severe with damaging winds and large hail. Torrential rainfall is likely with several inches of rain possible in a short time. This could lead to localized flash flooding. However, confidence is low on the timing and exact location of the thunderstorm complexes. Hot and humid conditions can be expected through Saturday. The hotter temperatures should generally occur near and south of Highway 30. Temperatures are expected to push well into the 90s with dewpoints well into the 70s to around 80. This will push heat index values to 105 to 110 every afternoon through Saturday. But cloud cover and storm outflow may bring temporary cool downs to the ambient temperatures, especially north of Highway 30. Heat advisories and excessive heat warnings are in place for northeast Missouri, much of eastern Iowa and west central Illinois through Saturday. Please see the latest National Weather Service statements for details. River flooding impacts could be high, especially on the Rock River if the river basin does receive widespread 2 plus inches of rain. This could result in flooding on the Mississippi River later next week. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jul 20, 10:55 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM HEAVY RAIN 6 SSE ELMOVILLE 42.19N 90.02W
07/20/2017 M2.69 INCH CARROLL IL TRAINED SPOTTER
SINCE 730 PM LAST NIGHT
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:03 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 57 min |
| Jul 20, 5:43 PM CDT | Special Weather Statement | DVN | Henry | 32 min |
| Jul 20, 6:30 PM CDT | Special Weather Statement | DVN | Des Moines | 30 min |
| Jul 20, 6:56 PM CDT | Flash Flood Warning | DVN | Des Moines, Henry | 6 hr |
| Jul 19, 8:17 PM CDT | Special Weather Statement | DVN | Carroll | 28 min |
| Jul 19, 8:34 PM CDT | Special Weather Statement | DVN | Putnam | 26 min |
| Jul 20, 3:03 AM CDT | Special Weather Statement | DVN | Jo Daviess, Stephenson | 57 min |
| Jul 20, 6:26 AM CDT | Special Weather Statement | DVN | Bureau, Whiteside | 64 min |
| Jul 20, 8:39 AM CDT | River Flood Watch | DVN | Stephenson | 6 days |
| Jul 20, 8:39 AM CDT | River Flood Watch | DVN | Whiteside | 4 days |
| Jul 20, 8:39 AM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 6 days |
| Jul 20, 9:54 AM CDT | River Flood Watch | DVN | Henry, Rock Island | 6 days |
| Jul 20, 4:14 PM CDT | River Flood Warning | DVN | Stephenson | 15 days |
| Jul 20, 4:14 PM CDT | River Flood Warning | DVN | Whiteside | 13 days |
| Jul 20, 4:14 PM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 17 days |
| Jul 20, 4:14 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 15 days |
Nearby
Flash Flood Watches in Iowa, 2017Flash Flood Watches in Illinois, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.